Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Hair loss

I noticed about 13 years ago that my hair was thinning. It is now to the point that I can see scalp. ( I have been told this is because of my diabetes) It's right on the top, at the hair line. I have been looking at clip on hair pieces, but I'm not finding any that don't look really fake. I don't think extentions will work because the hair loss is on the top of my head. I also don't have the money to spend hundreds, or thousands of dollars to fix this. What would you do if you were going bald?

 
musicmaker

Asked by musicmaker at 12:12 AM on Dec. 18, 2013 in Beauty & Style

Level 28 (34,183 Credits)
This question is closed.
Answers (8)
  • They make this stuff you sprinkle in your hair that you use a spray that covers your scalp, I got some for my mother, I think it is called top chic, it doesn't come out when you sweat, or on your pillows, it worked amazing.
    2kids2dogs2cats

    Answer by 2kids2dogs2cats at 10:29 AM on Dec. 18, 2013

  • Hats, wraps, scarves, and talk with your hairdresser. She might have some good ideas as to new styles.
    PartyGalAnne

    Answer by PartyGalAnne at 1:29 AM on Dec. 18, 2013

  • Get a nice head wrap like this



    or use this scarf as a head wrap


    Michigan-Mom74

    Answer by Michigan-Mom74 at 12:52 AM on Dec. 18, 2013

  • Or these...


     


     




     

    Michigan-Mom74

    Answer by Michigan-Mom74 at 12:55 AM on Dec. 18, 2013

  • I agree. I would find someone who knew about wraps and hats, and then I would embrace the beautiful person I knew I was, and to hell with anyone else who couldn't or wouldn't accept that person. *Smile.*
    Ballad

    Answer by Ballad at 1:59 AM on Dec. 18, 2013

  • See a dermatologist first who will determine why the hair loss. And a good hair stylist after that.
    Bmat

    Answer by Bmat at 9:16 AM on Dec. 18, 2013

  • Are you also on a blood pressure medication? There are two categories of BP meds: Beta Blockers which cause hair loss & is reversible if you change to an Angiotensin Receptor Blocker. Just a thought. Both my Mom& Sister are on a Beta blocker category BP med & they have hair loss.

    If you ae then you can google your med to see what category it is.
    ILovemyPaulie

    Answer by ILovemyPaulie at 10:05 AM on Dec. 18, 2013

  • I have cut my own hair for the last 30 years, but for my wedding 11 years ago I splurged and went to a pro. He commented on my thinning hair, tried brushing it different ways, and ended up leaving it the way I usually do it. He recommended hair thickening shampoo. I looked up my BP med. It's an Angiotensin Receptor Blocker.   I have almost no body hair. No arm hair, no leg hair. I haven't shaved my legs in 10 years.  My eyebrows are going.  I trim about an inch off my hair once a year. I have been told this is because of my diabetes. I will definitely have to look into the top chic stuff. I hope it's not too expensive.

    musicmaker

    Comment by musicmaker (original poster) at 10:48 PM on Dec. 18, 2013

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN